MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L11 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L11 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220230300
Medical Device Problem Codes Optical Problem (3001); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Please note, the previous supplemental report was not a correction.This supplemental report corrects h2 if "follow-up, type" to device evaluation.H11 "additional manufacturer narrative" was updated below as well.Event description: image flickered in and out during bovie use.Loss of light was experienced and duration of loss of light is unknown.Procedure completed using same device.The failure(s) identified in the investigation is consistent with the complaint record.Probable root causes: physical damage.The product was returned for investigation, and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that loss of light was experienced during use and duration of loss of light is unknown.Procedure completed using same device.
 
Additional Manufacturer Narrative
Image flickered in and out during use.Loss of light was experienced and duration of loss of light is unknown.Procedure completed using same device.The failure(s) identified in the investigation is consistent with the complaint record.Probable root cause of the issue is physical damage.The product was returned for investigation, and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG L11 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23374519
Report Number0002936485-2025-00879
Device Sequence Number15935588
Product Code OWN
UDI-Device Identifier07613327455915
UDI-Public07613327455915
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220230300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/11/2025
12/30/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/29/2025
12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown